My period ended on the 26th of March last month. I've had unprotected sex since then (only on birth control). After we had sex I took 3 of my pills just as a precaution. Then yesterday, the 6th, I got an odd discharge. It looks like I got my period but it's darker in color and a lot lighter. I'm still on it today. I shouldn't get my period for another 2 weeks. Do you know what this could be?
Posts: 2 | From: idaho | Registered: Apr 2006
| IP: Logged |
Well, it could be that you confused your body by changing around the hormones, so you're seeing some breakthough bleeding.
If you're on the pill and using it correctly (taking one pill each day around the same time) there is no reason you need to take extra birth control pills- it simply doesn't do anything (except maybe confuse your body a bit, as might be happening) and messes up the rest of your pack of pills.
Not to mention, THREE extra pills would do pretty much nothing for you even if you might have ovulated.
Certain pill types can be used as Emergency Contraception, but in order to figure trhat out and use those correctly, you need to know what prescription does actually work and how many pills you would have to take- just taking extra pills won't do anything helpful, make sense?
So what you should do now is continue taking your pill pack as normal- finish the pack, have the placebo week, then begin the next pack when you're supposed to based on this pack of pills.
(And I do apologize if I've gotten confused at all- I wasn't exactly sure on the wording of your post, so let me know if I miss-interpreted anything!)
-------------------- Jean aka dailicious Scarleteen Volunteer Love us? Want to keep us in your lives and hearts? Give what you can! Posts: 3382 | From: Denver, Colorado | Registered: Mar 2005
| IP: Logged |
Copyright 1998, 2013 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.